Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


TRATAMIENTO RETROVIRAL/CIRROSIS HEPATICA
Jan 10, 2006

Quisiera saber si el tratamiento de triple terapia a base de Viracept, 3tc y Zerit pueden ocasionar Cirrosis Hepatica.

Gracias y aguardando su respuesta,

desde Panamá, Isaac

Response from Dr. Natterstad

Hola Isaac,

La hepatotoxicidad puede ocurrir raramente con alguno de los tres medicamentos antirretrovirales que citaste. En realidad todos los antirretrovirales, algunos más que otros, pueden estar asociados a la hepatotoxicidad a algún nivel. Por eso, es importante que cada persona que está tomando un régimen anti-VIH controle la función del hígado (por medio de una prueba de sangre) a intervalos regulares, como cada tres o cuatro meses.

Saludos.

Dr. Steve


Previous
cmv citomegaluvirus
Next
SPERM WASH

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement